| Model Number |
OTV-S7H-NA-12E |
| Medical Device Problem Code |
Poor Quality Image (1408)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/12/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the subject device had a picture that was not clear.The issue was found during an unknown procedure.There were no reports of patient harm.
Additional Manufacturer Narrative
E1 - address 1: (b)(6).E2/e3: no information available for the occupation of the initial reporter or whether they are a healthcare professional.The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.The device was returned to olympus for inspection and the reported failure was confirmed.In addition, the following reportable malfunctions were identified during the device evaluation: images are not displayed, cable flooding and cable damage.Based on the results of the investigation, it is likely the following led to the malfunction: cause linked to device but unable to trace more specifically olympus will continue to monitor field performance for this device.
Event or Problem Description